Reply
Honored Contributor
Posts: 12,255
Registered: ‎02-02-2015

I used to have the same problem and read up on it, finding that potassium was a common denominator when seeking resolution. Asked my doctor about it and there was agreement on the use of potassium.

 

I found putting a full ripe banana in my regular smoothie does the trick. I usually take it later in the day.

 

It's been several years since the problem started. Bananas are a weekly buy for me and as they ripen I cut them up and put them in freezer bags, taking out what I need for my evening smoothie.

 

 

Valued Contributor
Posts: 980
Registered: ‎04-03-2013

My friend had terrible leg cramping and she started taking liquid I.V. Hydration multiplier packets and that helped immensely.

Esteemed Contributor
Posts: 5,907
Registered: ‎09-08-2010

Re: Foot Cramping Issues

[ Edited ]

@newname0 wrote:

Have you gotten vaccinated?

 

I have found since getting all three shots that I have developed pain in my legs in the bone areas in the front of my legs as well as in the muscles.

 

I found flexing my leg would relieve the pain.  The pain also comes when I go for a walk.

 

This has never happened to me before so I think the vaccines have reactivated some kind of arthritis that was present in my body before getting vaccinated.


I thought the same thing. Many people I know are having very severe, out of the blue medical issues that they cannot explain. Of course the doctors are not going to tell you it's from the vaccine. Coincidentally the people I know have all been vaccinated, and boosted, yet they have these mysterious symptoms. Doctors are baffled. Coincidence? Maybe. Maybe not.

Contributor
Posts: 45
Registered: ‎09-09-2011

Make sure you are hydrated and get potassium.  I had the same thing and started taking Andrew Lessman Circulation & Vein Support and it's gone away.  If I forget to take the supplement for about 4 or 5 days, the cramps in my toes and legs come back.  It;'s sold on HSN.

Trusted Contributor
Posts: 1,722
Registered: ‎03-13-2010

@drizzellla I also drink Pedialyte daily to ward off dehydration. (recommended by my PCP). More expensive, but less waste for me, is buying the 6 packs of 16.9 ounce bottles; one bottle = 2 days for me. I was also tossing the balance of the larger bottles as I could not finish fast enough..

Esteemed Contributor
Posts: 5,291
Registered: ‎06-15-2015

@KACEE1115 wrote:

I did try to start hydrating more, not sure if that's what helped or not. Good luck.

 

 

 

 

 

@KACEE1115 

 

It did!  Too many "older" people let themselves get dehydrated. Because one is not thirsty does not mean your body does not need more fluids. Thirst is not a measure of whether to drink water or not.

 

Since about 60% of your body is "fluids", it needs to be constantly replaced.

 

I am not saying this is the cause of all muscle spasms/cramps, but it's an easy and cheap starting point to find out.

 

 

hckynut   🇺🇸

 

 

 

 


 

hckynut(john)
Respected Contributor
Posts: 4,532
Registered: ‎03-11-2010

@Bri369 wrote:

On another thread you said you weighed 65 pounds.  I'm sure you are  nutritionally deficient in a lot of vitamins and minerals which can be causing the cramping.  Dehydration is a very serious condition. You  might consider going to the ER to be evaluated. 

 


65 pounds?? Surely this is a typo, @Bri369. Count me incredulous. Woman Surprised

Respected Contributor
Posts: 2,170
Registered: ‎05-30-2012

Try Gatorade.........

Honored Contributor
Posts: 9,092
Registered: ‎06-06-2019

@Bri369 wrote:

On another thread you said you weighed 65 pounds.  I'm sure you are  nutritionally deficient in a lot of vitamins and minerals which can be causing the cramping.  Dehydration is a very serious condition. You  might consider going to the ER to be evaluated. 


 

This started way before the weight loss and appetite loss.

Esteemed Contributor
Posts: 5,291
Registered: ‎06-15-2015

@buddysgirl wrote:

Are you taking any type statin drugs for cholestrol?

 

 

 

 

 

@buddysgirl 

 

I am, and have been taking, Lipitor and it's generic Atorvastatin, since 2003. Most heart patients in my 72 Cardiac Rehab Classes were on a Statin, different types.

 

Many of them suffered from muscle spasms, but I don't remember any of them being in the lowest part of the body. Most were calf and/or neck cramps. A few had thigh biceps cramps, didn't talk to any with quadriceps cramps.

 

I have an occasional twinge, but stretch all my leg and spinal muscles daily. It keeps them flexible which helps me also while doing resistance exercises.

 

The amount of milligram dosage also makes a big difference in how one's muscles react to statin meds. And then of course, everyone is different.

 

 

hckynut   🇺🇸

hckynut(john)